# SDR SIMA20011295

- Difficulty date: May 9, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 18484
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3003 - SAN - CREW REPORTED THE EMERGENCY LIGHTS FAIL AFTER 15 SECONDS.  AIRCRAFT WAS FERRIED TO LAX FOR MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED BATTERY PACKS (S/N 18484, 17509) AT 141AL AND 141CZ.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
